Helly property for subtrees

Enright, J. and Rudnicki, P. (2008) Helly property for subtrees. Formalized Mathematics, 16(2), pp. 91-96. (doi:10.2478/v10037-008-0013-3)

[img]
Preview
Text
203107.pdf - Published Version
Available under License Creative Commons Attribution.

274kB

Abstract

We prove, following [5, p. 92], that any family of subtrees of a finite tree satisfies the Helly property.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Enright, Dr Jessica
Authors: Enright, J., and Rudnicki, P.
College/School:College of Science and Engineering > School of Computing Science
Journal Name:Formalized Mathematics
Publisher:Sciendo
ISSN:1426–2630
ISSN (Online):1898-9934
Copyright Holders:Copyright © 2008 University of Białystok
First Published:First published in Formalized Mathematics 16(2): 91-96
Publisher Policy:Reproduced under a Creative Commons License

University Staff: Request a correction | Enlighten Editors: Update this record